# SDR 2003UALA00210

- Difficulty date: February 25, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N953UA
- Make and model: Boeing 737522
- Aircraft serial: 26700
- Aircraft time: 28,203 hours, 18,117 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD UPPER RIGHT ANTENNA MOUNT UPPER OUTBOARD ATTACH POINT HAS CRACK INDICATION.   MAJOR REPAIR ACCOMPLISHED. MANUFACTURED AND INSTALLED REPAIR DOUBLER.
